feeling really low

All your fibromyalgia experiences, questions and answers.

Moderators: perseus, *Lisa*, FluppyPuffy

feeling really low

Postby reb1981 » Tue Aug 04, 2015 12:22 pm

I am 33, I have bipolar and fibromyalgia, I work 40 hours a week and own my own home. I am really struggling I take medication for bipolar that has caused me to gain weight and now the lack of movement due to the fibro has caused me to gain a lot more. I am waiting for referral to waist wise and trying to get a private yoga teacher. I feel rubbish, no one understands, I am going on holiday to alcudia in four weeks and feel like a beached whale. What can I do to shift some of this weight. I start work at 6am and finish at 2pm and so tired after that I go to bed about 5pm...... Please help.................................
reb1981
UKFM Member
 
Posts: 30
Joined: Sat Oct 04, 2014 8:45 pm

Re: feeling really low

Postby Anuib6 » Tue Aug 04, 2015 6:34 pm

Hi, i Know how you feel, been on Gabapentin for a while for Sciatica & i have suddenly realised that my clothes are getting tight again.
I lost a lot of weight using an unusual method, Have Osteoarthritus & Rheumatoid Arthritus,+ two new knee's not too long ago.
Read a book & listened to a CD, its called You Can Be Thin,by Marisa Peers. In fact it is a Hypnosis CD, don't be worried that it is that, i have come down 6 dress sizes over the past year, i did originally stick to what she says but had trouble with the milk & other certain foods.
In fact as she says in her book it is a mental Gastric Band, I cannot eat a lot i do a little exercise only that my body tells me when to stop. My husband was diabetic, doctor told him to lose weight as he was a little bit over not too much a diabetic, this was his second chance as he had a Pulmonary Embolism two years ago & needed to lose weight. I however told him this was his last chance otherwise that was it as twice he died & came back. Ok he read the book & listened to the Cd after the book for three weeks, he now has lost so much weight i get jealous; mind he does go on a treadmill every day now. So i bought the book second hand from Amazon cost 2p & now to make a long story short my daughter has now lost the weight too with little exercise because she has a back problem but i tell everyone who asks me how i lost my weight i tell them, buy the book & hopefully you too will lose weight.
Anuib6
UKFM Member
 
Posts: 13
Joined: Tue May 26, 2015 4:05 pm

Re: feeling really low

Postby nelly101 » Thu Aug 06, 2015 7:30 am

I have FM and Plantar Faciitis in my left foot. I get up aching every day with no stamina.
I needed to lose weight and reduce my cholesterol.
There is no special diet to lose weight but there is a simple one. DON'T EAT SO MUCH !!
From January 1st I stopped having sugar, cakes, biscuits, snack bars, crisps, all processed meat and just eat proper meals of fresh meat and veg plus fruit/veg smoothies, porridge for breakfast everyday.
I lost over a stone in 3 months and it is now nearly 2 stone without even feeling I was on a diet.
I do not exercise as such but I am active doing my woodwork and jobs for my family. I am 64.
nelly101
UKFM Newbie
 
Posts: 1
Joined: Wed Aug 05, 2015 7:29 am

Re: feeling really low

Postby lizanne » Thu Aug 06, 2015 11:45 am

I also have Bipolar and Fibromyalgia, and have been on several different drugs where it doesn't matter how little you eat (I used to try 900 calories a day which I do not recommend) you gain weight, some drugs do increase appetite for some but I usually lose interest in food but can gain 2-10lbs in a week.
I have had weight gain with antidepressants, anti-convulsants (for epilepsy or mood disorders) and also anti-psychotics. Each time I am taken off the drug the weight just falls off, no dieting, no exercise more than normal. Don't feel it's your fault and don't let drs ignore or deny it as a side effect, I found asking a pharmacist about whether these drugs could do this despite eating sensibly and she said oh yes those drugs are terrible for weight gain, it's very normal (despite dr denying it being the drug).
They don't know the exact mechanism but it is suspected that the metabolism is altered and most energy intake is stored as fat instead of instant energy. There is probably water retention with some drugs too.
It is upsetting especially when one doesn't feel in control. Ask your Dr to try something else if you need to.
Hope that is some help
lizanne
UKFM Member
 
Posts: 14
Joined: Thu Jun 24, 2010 1:00 pm

Re: feeling really low

Postby Patsb » Thu Aug 06, 2015 3:44 pm

I went from size 12 to size 16 in 3 months after being diagnosed with fibromyalgia. I eat one meal a day do not snack or eat sweets or chocolate.overeating is definitely not my reason for weight gain.it depresses me so much I never look in a full length mirror by choice.i hate what medication has done to me.and I'm STILL in pain 24/7. :twisted: :cry: :cry:
Patsb
UKFM Member
 
Posts: 127
Joined: Mon Nov 03, 2014 2:59 pm


Return to Living with Fibromyalgia

Who is online

Users browsing this forum: Google Adsense [Bot] and 11 guests